# SDR SWAA2018102226115

- Difficulty date: October 19, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 48,981 hours, 28,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount Bracket
- Part number: 411A3230
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING CEILING EMERGENCY EXIT SIGN LIGHT MOUNTING BRACKET DAMAGED.  R&R LIGHT ASSEMBLY PER AMM.
